Strong convergence of an explicit iteration process for a totally asymptotically I-nonexpansive mapping in Banach spaces

Farrukh Mukhamedov, Mansoor Saburov

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

In this work we prove the strong convergence of an explicit iterative process to a common fixed point of a totally asymptotically I-nonexpansive mapping T and a totally asymptotically nonexpansive mapping I, defined on a nonempty closed convex subset of a uniformly convex Banach space.

Original languageEnglish
Pages (from-to)1473-1478
Number of pages6
JournalApplied Mathematics Letters
Volume23
Issue number12
DOIs
Publication statusPublished - Dec 2010
Externally publishedYes

Keywords

  • A totally asymptotically I-nonexpansive mapping
  • A totally asymptotically nonexpansive mapping
  • Common fixed point
  • Explicit iteration process

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Strong convergence of an explicit iteration process for a totally asymptotically I-nonexpansive mapping in Banach spaces'. Together they form a unique fingerprint.

Cite this